# SDR 20000913SH010

- Difficulty date: September 1, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 7010FS9545708
- Condition: Leaking
- Location: Brake Assy
- Part time: 3,234 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 50105201
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 5010520-1, FAILED PREMATURELY.  ONE EACH PISTON LEAKING FROM INSULATOR AREA.  PISTON INTERNALLY FILLED IWTH FLUID.  EVIDENCE OF T-SEAL FAILURE.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSEMBLY WAS JUST UPGRADED WITH LATEST RETURN PINS IN MAY, 2000.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE MOST RECENT BRAKE CONFIGURATION P/N 5010520-1.  (X)
